# SDR CALA2025031702866

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 35,722 hours, 13,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091007
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - AFT R/H DOOR LOWER EMERGENCY EXIT LIGHT INOP. REPLACED AFT R/H DOOR LOWER EMERGENCY EXIT LIGHT ASSY REF AMM 33-51-01-960-802. OPS CHECK GOOD.PARTS USED: 29-3351-3-0011, QTY :1
